# SDR HALA20240812220

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 56,903 hours, 9,361 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 20,756 hours, 3,563 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MX: DURING LEVEL OFF FL390 ADV MESSAGE N1 VIBRATION PEAKED AT 4.2 UNITS. IN CRUISE DECREASED TO 1.2. DURING ENROUTE CLIMB VIB1 4.7 UNITS. PERFORMED SINGLE SHOT TRIM BALANCE SOLUTION PER POWER PLANT ENGINEERING, REMOVE TRIM BALANCE BOLTS INSTALLED AT POSITIONS 8, 9, 10, AND 11 AND INSTALLED STANDARD SCREWS (PN PSC738-6413) AT POSITIONS 8, 9, 10 AND 11 PER AMM 71-00-00-700-848-A STEP 4.C AND 4.D. ACCOMPLISHED ENGINE IDLE RUN. NO FAULTS NOTED. OK FOR SVC
